# SDR QXEA2015041500205

- Difficulty date: April 15, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 32,919 hours, 34,087 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER ARRIVING AT GATE, NOTICED A STRONG ELECTRICAL BURNING ODOR AND COULD SEE A HAZE ORIGINATING POSSIBLY FROM F/O SIDE OF COCKPIT, IT LASTED 1 TO 2 MINUTES THEN DISSIPATED.  PERFORMED GVI ON COCKPIT FOR ODORS, NONE FOUND.  INSPECTED AVIONICS CABINET, NO DEFECTS.  INSPECTED MAIN CABIN LIGHTS AND PSU'S NDN OPENED 311AB PANEL IN TAIL.  FOUND RECIRCULATION FAN HAS ELECTRICAL ODOR.  CHECKED CDS FOUND F/C FOR RECIRCULATION FAN BOTH CHANNELS WITH SWITCH IN FAN WAS INOPERATIVE.  NO AIR FLOW. INSPECTION OF THE ACFT RESULTED WITH NO DEFECTS NOTED ON OTHER SYSTEMS.  RECIRCULATION FAN DEFERRED.
